# SDR AALA990416

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N895AA
- Make and model: Boeing 727223
- Aircraft serial: 22011
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BELL FRAME AT BS 1050 DENTED.  REMOVED DENTED PORTION OF BELL FRAME AND INSTALLED REPAIR SECTION PER SRM 53-10-4.  (M)
